

IN PARTNERSHIP WITH



VIRTUAL THEMATIC TRACK

## Women on the Rise: Prioritising Gender Equity as a Business Imperative

Date: 11 February | Time: 6:30 - 8:15 p.m. (IST)/ 8:00 - 9:45 a.m. (EST)

Agenda

6:30 - 6:35 PM	<b>Opening Remarks</b> (05 min)
	• <b>Ms Monali Zeya Hazra</b> , Regional Energy Manager and Clean Energy Specialist, Indo Pacific Office, USAID/India
6:35 – 7:20 PM	Panel 1: Diversity & Inclusion: Gender Equity as a Business Imperative (45 mins)
	[Moderator] <b>Ms Gauri Jauhar,</b> Executive Director, IHS Markit Panellists:
	• <b>Ms Katie McGinty</b> , Vice President & Chief Sustainability, Government and Regulatory Affairs Officer, Johnson Controls
	<ul> <li>Dr Laurel Harmon, Vice President (Government Affairs), LanzaTech</li> <li>Ms Christine Lins, Executive Director, Global Women's Network for the Energy Transition (GWNET)</li> </ul>
	Ms Alexandra Palt, Chief Corporate Responsibility Officer, L'Oréal
7:20 – 7:25 PM	Changeover (05 mins)
7:25 – 8:10 PM	Panel 2: Advancing Women Leadership in Business (45 mins)

	[Moderator] <b>Dr Shalini Sarin,</b> Co-Founder & Executive Director Elektromobilitat; Co- Chair SAWIE
	Panellists:
	• <b>Ms Rana Ghoneim</b> , Chief, Energy Systems and Infrastructure Division, UNIDO
	• Dr Sujatha Narayan, Regional Vice President, Wabtec Corporation India
	• Ms Rachel Kyte, Dean, The Fletcher School, Tufts University
	Ms Susan Ferguson, Representative, UN Women India
8:10 – 8:15 PM	Concluding Remarks (05 mins)
	Dr G Mini, Fellow, TERI